Publisher: Taylor and Francis Ltd

More about this publication?
Related content
Volume 35, Number 3, May-June 2004

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Technology-motivated teaching of topics in number theory through a tool kit approach
pp. 317-333(17)
Authors: Abramovich, Sergei; Brantlinger, Andrew

Favourites:Add to Favourites

On selective harvesting of an inshore-offshore fishery: a bioeconomic model
pp. 345-352(8)
Authors: Purohit, D.; Chaudhuri, K. S.

Favourites:Add to Favourites

The correlation matrix problem in insurance and banking
pp. 353-361(9)
Author: Samuels, Michael

Favourites:Add to Favourites

A correction term for Gauss-Gegenbauer quadrature
pp. 363-367(5)
Author: Smith, H. V.

Favourites:Add to Favourites

The Γ-algorithm and some applications
pp. 369-389(21)
Authors: Castillo, Enrique; Jubete, Francisco

Favourites:Add to Favourites

Enhance-synergism and suppression effects in multiple regression
pp. 391-402(12)
Authors: Lipovetsky, Stan; Conklin, W. Michael

Favourites:Add to Favourites

Management of a single species fishery with stage structure
pp. 403-414(12)
Authors: Kar, T. K.; Pahari, U. K.; Chaudhuri, K. S.

Favourites:Add to Favourites

A note on monotonicity for generalized weighted mean values
pp. 415-418(4)
Authors: Chen, Chao-Ping; Wu, Zhi-Qin; Qi, Feng

Favourites:Add to Favourites

On the dispersion of data in non-symmetric distributions
pp. 419-424(6)
Authors: Barone, L.; Voulgaridis, G. Z.; Joarder, A. H.

Favourites:Add to Favourites

Error analysis of quadrature rules
pp. 424-432(9)
Author: Glaister, P.

Favourites:Add to Favourites
Favourites:Add to Favourites

Identities for generalized fibonacci numbers
pp. 436-439(4)
Authors: Monk, L.; Tang, D.; Brown, D.

Favourites:Add to Favourites

A note on the sums
pp. 440-445(6)
Author: Inaba, Yoshinari

Favourites:Add to Favourites

Some notes on a functional equation
pp. 453-456(4)
Authors: Ren, Zhong-Pu; Wu, Zhi-Qin; Zhou, Qi-Fa; Guo, Bai-Ni; Qi, Feng

Favourites:Add to Favourites

Explicit closed forms for parametric integrals
pp. 456-467(12)
Author: Dana-Picard, Thierry

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more